# SDR AWXA200500949

- Difficulty date: July 21, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 51,911 hours, 23,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470425200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION IN SEVERAL LOCATION ON STRINGER 42R, FROM FR 54 + 16" TO FR 58 + 6".  MAINTENANCE REMOVED CORROSION ON STRINGER 42R, FROM FR 54 + 16" TO FR 58 + 6", IAW AIRBUS 320 SRM 51-74-00.  NO ALLOWABLE DAMAGE LIMITS ARE AVAILABLE IN THE AIRBUS A320 SRM.  MAINTENANCE REMOVED DAMAGED SECTION FROM STRINGER 42R IAW AMERICA WEST AIRLINES ENGINEERING REPAIR 26-5341-05215-SS1.  FABRICATED ANGLE IAW AWA ER 26-5341-05215-SS1.  PREPARED ANGLE, STRINGER, CLIPS FOR INSTALLATION IAW AWA ER 26-5341-05215-SS1.  INSTALLED REPAIR PART ON STRINGER 42R.  FROM FR 54 + 16" TO FR 58 + 6" IAW AWA ER 26-5341-05215-SS1.
